I had a call from my GP recently wanting to see me. It was due to new information out about domperidone.
I have taken domperidone for about a year now due to the nauseating effects of theophyline and also prednisilone. It has been working pretty well and I have only had minimal sickness however there are concerns about its effects on the heart.
I was recently in hospital with my heart due to it going far to fast. It was up at 180-190 and had prolonged QT interval. It is thought that the tacky cardia was due to my asthma meds and the QT interval was due to the antidepressants I was taking. The anti depressant was stopped but now there is the association of prolonged QT and domperdone.
I have now stopped taking domperidone and am taking cyclizine. I have now been taking it for a few days and think it works pretty well but will need to give it a wee while yet to see for sure.
Not much else just now. Having a lot of problem with pain in my chest just now. It may be because of muscles but my consultant did say she thinks it may be a small crack in my rib due to the amount of pain I am having despite taking 3 different painkillers. Hopfully the pain will settle in time.